I was prescribed Nortriptyline for tinnitus and within 20 minutes of taking a 10mg pill the ringing volume increased by 4 times. Its has been 72hrs since taking it and its still hasent subsided back to its "original" volume. Is this increase in volume permanent?
5 Dec 2011
hi, I don't know about that particular med, but usually it takes about 10 days for the noise to subside when it's caused by a med. I've had tinnitus since I was about 7-off and on-now it's mostly on. When it pretty much goes away-they put something in cough syrup or something that sets it off.
If you ever find anything that works- would you let me know? Don't let them sever the nerves to your ears to get rid of it. It works about 50% of the time-but the catch is that you're left deaf as a stone-and you got to lip read- also-many times the tinnitus is still there- there's been a few suicides because of that- personally they should've used a shot gun on the ENTs. So be careful-
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Nortriptyline cause shock like sensations in your body? My husband has been taking this medication and has been having body shocks and jurking of ...
2 answers • 14 Dec 2010
... request that she consult an ear specialist before prescribing. It set my tinnitus off. My doctor claimed it was not the med - that indeed it was ...
2 answers • 22 Jan 2013
I just started buproprion about 2 weeks ago for depression. But I've had tinnitus for 3 years. I know that tinnitus can be a side effect of this ...
2 answers • 25 Jan 2013
I am on 30mls per day which i take at 7pm at night.Recently I suffered a severe reaction very similar to a diabetic reaction. it last approx 30mins. ...
1 answer • 11 May 2013
Started nortriptyline 5 days ago, migraines are less severe, but I'm still lightheaded
1 answer • 1 Sep 2013